Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 16, NWS Elko, NV

September 1, 2013Nye County, Nevada

NWS Elko, NV issued this flash flood warning at Sep 1, 2013, 11:56 PM PDT for Nye County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2013, 11:56 PM PDT (06:56 UTC)
Expired
Sep 2, 2013, 3:00 AM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Nye County, NV

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 6.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2013-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2013-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2699 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WGUS55 KLKN 020656
FFWLKN
NVC023-021000-
/O.NEW.KLKN.FF.W.0016.130902T0656Z-130902T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1156 PM PDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
  THIS INCLUDES THE CITY OF TONOPAH...

* UNTIL 300 AM PDT

* AT 1153 PM PDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

LOCATIONS NEAR THE PATH OF INCLUDE...MAINLY RURAL AREAS OF CENTRAL 
NYE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3804 11687 3805 11689 3805 11723 3821 11740
      3822 11740 3825 11694

$$

RCM
1 follow-up statement
503 
WGUS75 KLKN 020952
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
252 AM PDT MON SEP 2 2013

NVC023-021001-
/O.EXP.KLKN.FF.W.0016.000000T0000Z-130902T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
252 AM PDT MON SEP 2 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 AM PDT FOR CENTRAL NYE
COUNTY...

HEAVY RAINS FROM EARLIER HAVE STOPPED OVER THE TONOPAH AREA. 
SATELLITE IMAGERY SHOWS A FEW LIGHT SHOWERS THAT MAY STILL HIT THE 
AREA IN THE NEXT FEW HOURS BUT NOTHING HEAVY IS EXPECTED.

&&

LAT...LON 3804 11687 3805 11689 3805 11723 3821 11740
      3822 11740 3825 11694

$$

BOYD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 10:18 PM PDT, 1 hour 38 minutes earlier.

Area forecast discussion, Sep 1, 10:18 PM PDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
1018 PM PDT SUN SEP 1 2013

.SYNOPSIS...MONSOON MOISTURE WILL INCREASE ACROSS NEVADA TONIGHT
THROUGH MONDAY...WITH SHOWERS AND THUNDERSTORMS BECOMING
INCREASINGLY LIKELY. SOME STORMS WILL PRODUCE HEAVY RAIN AND
LOCALIZED FLOODING. MONSOON MOISTURE IS EXPECTED TO LINGER FOR
MUCH OF THIS WEEK.

&&

.UPDATE...VORT MAX ASSOCIATED WITH THIS MONSOON PUSH HAS PROVEN
EXTREMELY EFFICIENT...WITH MULTIPLE REPORTS OF FLASH FLOODING
ACROSS THE WATCH AREA AND THUNDERSTORMS CONTINUING TO DEVELOP AT
THIS LATE HOUR. DECIDED TO EXTEND FLASH FLOOD WATCH AN ADDITIONAL
6 HOURS GIVEN CURRENT TRENDS AND LATEST GUIDANCE. FURTHER
ADJUSTMENTS MAY BE FORTHCOMING WITH EARLY MORNING PACKAGE...BUT NO
ADDITIONAL CHANGES WERE MADE AT THIS TIME. RCM

&&

.PREV DISCUSSION... /ISSUED AT 200 PM /

SYNOPSIS...MONSOON MOISTURE WILL INCREASE ACROSS NEVADA TONIGHT
THROUGH MONDAY...WITH SHOWERS AND THUNDERSTORMS BECOMING
INCREASINGLY LIKELY. SOME STORMS WILL PRODUCE HEAVY RAIN AND
LOCALIZED FLOODING. MONSOON MOISTURE IS EXPECTED TO LINGER FOR
MUCH OF THIS WEEK.

SHORT TERM...TONIGHT THROUGH TUESDAY.

AN IMPRESSIVE SURGE OF MONSOON MOISTURE IS ORGANIZING ACROSS
CENTRAL AND SOUTHERN NEVADA THIS AFTERNOON, WHERE YET ANOTHER CROP
OF SCATTERED THUNDERSTORMS IS GETTING UNDERWAY. 12Z NAM AND THE
3KM-HRRR BOTH SPREAD NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
SOUTHERN HALF OF THE CWA /WHITE PINE, NYE, SOUTHERN LANDER/EUREKA
COUNTIES/ THROUGH THIS EVENING. VISIBLE SATELLITE REVEALS
PERCOLATING CUMULUS ON THE HIGHER TERRAIN OF CENTRAL NEVADA, WITH
SPC MESOANALYSIS REVEALING LIFTED INDEX TO -5 AND CAPE TO
1500 J/KG, AND THAT'S ONLY AS OF NOON. EXTRA MOISTURE IN THE AIR
SEEMS TO BE SLOWING HEATING SOMEWHAT, AND SOME WARMER AIR ALOFT IS
NOT HELPING EITHER. BUT THUNDERSTORMS ARE EXPECTED THROUGH THIS
EVENING NONETHELESS. WILL MAINTAIN FLASH FLOOD WATCH FOR CENTRAL
NEVADA THROUGH 11 PM, WHERE THE GREATEST CONCENTRATION OF STORMS
WILL BE LOCATED. 3KM HRRR FORECASTS A COMPLEX OF THUNDERSTORMS
ENTERING SOUTHERN ELKO COUNTY WITH THE MAIN MOISTURE SURGE AROUND
MIDNIGHT TONIGHT. KEPT SHOWER AND THUNDERSTORM COVERAGE MUCH
HIGHER TONIGHT THAN IS TYPICAL, WITH LOCALLY HEAVY RAIN LIKELY.
WILL LET THE FLASH FLOOD WATCH EXPIRE AT 11 PM FOR NOW, BUT
CONFIDENT THE CONVECTION WILL NOT END THEN, SO THE EVENING SHIFT
WILL NEED TO DETERMINE WHETHER TO EXTEND THE WATCH THROUGH
TONIGHT. MOISTURE QUALITY WILL BE INCREASING DRAMATICALLY TONIGHT
THROUGH MONDAY MORNING, AND WITH GFS/NAM BOTH FORECASTING
SIGNIFICANT INSTABILITY OVERNIGHT INTO MONDAY MORNING, NOCTURNAL
CONVECTION IS LIKELY. FURTHER AIDING THE THUNDERSTORMS WILL BE THE
ADVERTISED WEAK SHORTWAVE, ROTATING NORTH THROUGH EASTERN NEVADA
IN THE MOIST MONSOON FLOW, AND APPROACHING ELKO COUNTY AROUND 5 AM
MONDAY. THIS IS THE MOST STABLE TIME OF DAY /THE CONVECTIVE
MINIMUM/ BUT DESPITE THIS, EXPECT SOME THUNDERSTORMS WILL SURVIVE
THE NIGHT.

WITH THE CLOUDS, RAIN, AND RAPIDLY INCREASING HUMIDITY LOW
TEMPERATURES LABOR DAY MORNING WILL BE VERY MILD AND WAY ABOVE
NORMAL, IN THE UPPER 50S AND LOWER 60S. SOME RECORD WARM OVERNIGHT
LOWS ARE LIKELY, ELKO'S RECORD FOR SEP 2ND IS 59 SET IN 1960. MY
FORECASTED LOW IS 61 DEGREES.

LABOR DAY...CLOUDY AND MOIST WITH SHOWERS AND THUNDERSTORMS
LIKELY. MOISTURE WILL BE PLENTIFUL WITH PRECIPITABLE WATER VALUES
NEAR RECORD LEVELS FOR EARLY SEPTEMBER, RANGING FROM 1-1.2 INCHES.
ANY STORMS THAT DEVELOP MONDAY WILL PRODUCE EXCESSIVE RAINFALL.
THE QUESTION IS, WILL THERE BE ENOUGH INSTABILITY FOR
THUNDERSTORMS TO REDEVELOP MONDAY? THE ANSWER FROM MANY MODELS,
THE 12/18Z NAM, 12Z GFS AND ECMWF IS A UNANIMOUS YES. ALL GUIDANCE
ALLOWS SCATTERED TO NUMEROUS THUNDERSTORMS TO REDEVELOP ACROSS
NEVADA MONDAY AFTERNOON AND EVENING, EVEN ALL THE WAY INTO
HUMBOLDT COUNTY. SOME FORECASTER CONCERNS REGARDING THIS SCENARIO:
1) THE SHORTWAVE THAT WILL HELP TRIGGER STORMS TONIGHT IS COMING
THROUGH NE NEVADA LATE TONIGHT AND EARLY MONDAY, NOT A GREAT TIME
TO GET STORMS GOING. IN FACT, SUBSIDENCE BEHIND THE DEPARTING WAVE
AND THE SINKING AIR ASSOCIATED WITH IT MAY HINDER THUNDERSTORM
GROWTH MONDAY AFTERNOON, AND 2) WE ARE GOING TO BE VERY MOIST.
SKIES WILL BE MOSTLY CLOUDY TO CLOUDY ALL DAY, AND IT MAY PROVE
DIFFICULT TO GET THE SUNSHINE NEEDED FOR NEW STORM INITIATION.
DESPITE THESE CONCERNS, FORECASTED SCATTERED TO NUMEROUS
THUNDERSTORMS FOR ALL ZONES MONDAY. BECAUSE OF THE UNCERTAINTIES,
WILL NOT ISSUE ANOTHER FLASH FLOOD WATCH FOR MONDAY, BUT THIS WILL
REQUIRE CAREFUL WATCHING, ESPECIALLY GIVEN THE OUTDOOR HOLIDAY
ACTIVITIES. FOR NOW, SORT OF TOOK A MIDDLE GROUND AND MENTIONED
HEAVY RAIN IN THE GRIDS FOR NE NEVADA. AGAIN, WITH NEAR RECORD PW
IN THE ATMOSPHERE, ANY STORM WILL PRODUCE VERY HEAVY RAIN.

NOT THE BEST FORECAST FOR LABOR DAY PLANS, BUT DOUBT MANY WILL
COMPLAIN AS THE NEVADA DROUGHT CONTINUES.

TUESDAY...CONTINUED MOIST AND UNSTABLE. PW REMAINS VERY HEALTHY,
RANGING FROM 0.80-1.2 INCH. 12Z GFS FORECASTS WIDESPREAD NEGATIVE
LIFTED INDICES AT 5 PM TUESDAY, SO INCREASED THUNDERSTORM COVERAGE IN
THE GRIDS ACCORDINGLY. TURNER

LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. MODELS AGREE FAIRLY
WELL WITH THE OVERALL PATTERN THROUGH THE PERIOD. THE CWA IS UNDER
THE INFLUENCE OF THE "MONSOON" MOISTURE TUESDAY NIGHT THROUGH
THURSDAY...HOWEVER UPPER TROF PUSHES INLAND SHOVING THE TSTM
ACTIVITY TO EASTERN NV ON THURSDAY. BY FRIDAY TROF WEAKENS OVER
THE CWA AS IT MOVES NORTH INTO THE PACIFIC NORTHWEST. AGAIN THE
TSTM ACTIVITY IS EXPECTED TO BE CONFINED TO EASTERN NV. BY
SATURDAY INSTABILITY IS PUSHED INTO WHITE PINE COUNTY AS TROF
MOVES TO THE NORTH OF NEVADA. THEN EXPECT DRY CONDITIONS NEXT
SUNDAY AS FOUR CORNER HIGH GETS SUPPRESSED. JH

AVIATION...VFR ALL TERMINALS. KWMC AND KEKO WILL SEE PERIODIC SMOKY
CONDITIONS...BUT IS NOT EXPECTED TO REDUCE SURFACE VSBY. KEKO WILL
ALSO HAVE VCTS THIS EVENING AND MONDAY AFTERNOON. KTPH AND KELY MAY
HAVE -TSRA THROUGH EARLY EVENING. KELY MAY SEE HEAVY RAIN AT
TIMES. JH

FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON
THROUGH MONDAY. WHILE LIGHTNING WILL BE PLENTIFUL, WETTING RAINS
AND MUCH HIGHER RH WILL MINIMIZE THE RISK FOR NEW LIGHTNING
IGNITIONS. RETURNING MONSOON MOISTURE WILL ALLOW FOR MUCH HIGHER
MAX/MIN RH AND GREAT OVERNIGHT RECOVERIES. TURNER

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 AM PDT MONDAY FOR NORTHEASTERN NYE
COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND
SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY.

&&

93
Hazardous weather outlook, Sep 1, 10:14 PM PDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
1014 PM PDT SUN SEP 1 2013

NVZ030-031-033>041-030515-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
1014 PM PDT SUN SEP 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY MONDAY MORNING FOR
SOUTHERN EUREKA AND SOUTHERN LANDER...WHITE PINE...AND ALL OF
NORTHERN NYE COUNTIES. LARGE AMOUNTS OF TROPICAL MOISTURE ARE
AVAILABLE FOR THUNDERSTORMS AND SOME OF THESE STORMS WILL MOVE
VERY SLOWLY AND PRODUCE EXTREME RAIN RATES OVER AREAS THAT HAVE
ALREADY BEEN RAINED ON RECENTLY. KNOW WHERE YOU ARE AT ALL
TIMES...WATCH YOUR SURROUNDINGS. IN RUGGED TERRAIN SUCH AS WE LIVE
IN...MANY FLOODS OCCUR IN LOWER ELEVATIONS FROM STORMS OVER THE
MOUNTAINS. YOU MAY NOT EVEN SEE OR HEAR THE STORM...ONLY THE WATER
RUSHING DOWN AT YOU.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WHILE NO FLASH FLOOD WATCHES ARE IN EFFECT ON MONDAY...ISOLATED
INSTANCES OF HEAVY RAIN AND FLASH FLOODING ARE POSSIBLE AS THE
MONSOON MOISTURE MOVES NORTH. IN ADDITION...THUNDERSTORMS ON
MONDAY MAY BE STRONG TO OCCASIONALLY SEVERE WITH STRONG WINDS AND
HAIL.

SOMEWHAT DRIER CONDITIONS WILL EVENTUALLY RETURN LATER IN THE
WEEK...AND LESSEN THE CHANCES FOR HEAVIER RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

RCM

In the hours before

Local storm report, Sep 1, 6:21 PM PDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
621 PM PDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             8 E TONOPAH             38.07N 117.08W
09/01/2013  M0.50 INCH       NYE                NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER ESTIMATED HALF INCH SIZED
            HAIL...BUT NO OFFICIAL MEASUREMENT.

&&

JRM
Local storm report, Sep 1, 9:33 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
933 PM PDT SUN SEP 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      13 SSW MANHATTAN        38.35N 117.14W
09/01/2013                   NYE                NV   LAW ENFORCEMENT

            FLOODING ON NEVADA STATE ROUTE 376 BETWEEN MILE MARKERS
            10 AND 40. EXTENT AND DEPTH OF WATER. REPORT RELAYED BY
            TONOPAH SHERIFFS OFFICE FROM NDOT.

0700 PM     FLASH FLOOD      5 NW MANHATTAN          38.56N 117.14W
09/01/2013                   NYE                NV   LAW ENFORCEMENT

            FLOODING AND MUD ON NEVADA STATE ROUTE 377...SAID TO BE
            ALMOST IMPASSABLE. REPORT RELAYED BY TONOPAH SHERIFFS
            OFFICE FROM NDOT.

0929 PM     FLASH FLOOD      TONOPAH                 38.07N 117.23W
09/01/2013                   NYE                NV   LAW ENFORCEMENT

            WATER AND DEBRIS ON MAIN STREET...ONGOING AS OF 930 PM
            PDT. PORTIONS OF ROAD BLOCKED OFF. REPORT FROM TONOPAH
            SHERIFFS OFFICE.

&&

RCM

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 5:06 PM PDTSpecial Weather StatementLKN24 min
Sep 1, 5:26 PM PDTFlash Flood WarningLKNEureka, Lander2 hr
Sep 1, 5:28 PM PDTFlash Flood WarningLKNLander3 hr
Sep 1, 5:44 PM PDTSpecial Weather StatementLKN46 min
Sep 1, 6:00 PM PDTSevere Thunderstorm WarningLKNNye45 min
Sep 1, 6:02 PM PDTAreal Flood AdvisoryLKNNye3 hr
Sep 1, 7:43 PM PDTAreal Flood AdvisoryLKNEureka, White Pine3 hr
Sep 1, 8:38 PM PDTAreal Flood AdvisoryLKNNye6 hr
Sep 1, 8:59 PM PDTFlash Flood WarningLKNNye3 hr
Sep 1, 9:49 PM PDTAreal Flood AdvisoryLKNNye3 hr
Sep 1, 10:21 PM PDTAreal Flood AdvisoryLKNEureka, Lander, Nye3 hr
Sep 1, 10:37 PM PDTAreal Flood AdvisoryLKNWhite Pine5 hr
Sep 2, 12:03 AM PDTAreal Flood AdvisoryLKNElko, White Pine3 hr
Sep 2, 12:05 AM PDTAreal Flood AdvisoryLKNElko3 hr
Sep 2, 1:02 PM PDTSpecial Weather StatementLKN28 min
Sep 2, 1:13 PM PDTSpecial Weather StatementLKNEureka32 min
Sep 2, 1:34 PM PDTSpecial Weather StatementLKN26 min
Sep 2, 2:00 PM PDTSpecial Weather StatementLKNLander30 min
Sep 2, 2:03 PM PDTSpecial Weather StatementLKN27 min
Sep 2, 2:08 PM PDTSpecial Weather StatementLKN37 min
Sep 2, 2:20 PM PDTAreal Flood AdvisoryLKNNye3 hr
Sep 2, 2:24 PM PDTSpecial Weather StatementLKNLander36 min
Sep 2, 2:39 PM PDTSpecial Weather StatementLKN36 min
Sep 2, 2:40 PM PDTSpecial Weather StatementLKN50 min
Sep 2, 2:52 PM PDTAreal Flood AdvisoryLKNLander3 hr
Sep 2, 3:02 PM PDTSpecial Weather StatementLKNElko43 min
Sep 2, 3:15 PM PDTFlash Flood WarningLKNLander3 hr
Sep 2, 3:24 PM PDTAreal Flood AdvisoryLKNElko, Eureka3 hr
Sep 2, 3:31 PM PDTSpecial Weather StatementLKN29 min
Sep 2, 3:41 PM PDTSpecial Weather StatementLKN34 min
Sep 2, 3:44 PM PDTSpecial Weather StatementLKN31 min
Sep 2, 3:51 PM PDTFlash Flood WarningLKNElko4 hr
Sep 2, 4:06 PM PDTAreal Flood AdvisoryLKNElko3 hr
Sep 2, 4:23 PM PDTFlash Flood WarningLKNElko3 hr
Sep 2, 4:56 PM PDTFlash Flood WarningLKNElko, Eureka2 hr

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.